# SDR COMA9960267

- Difficulty date: June 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N945CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Striker
- Part number: 6006153552
- Condition: Cracked
- Location: Passenger Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SEAL STRIKER AT FS 3100 PREVIOUS REPAIR IS DAMAGED.  REPAIRED PER REO 601R-52-11-008, REPAIR C.
